# SDR UALA2012040202037

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,517 hours, 15,806 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Clutch
- Condition: Failed
- Location: Speed Brakes
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILERS DEPLOY 1/2 WAY ON LANDING.  FOUND BUSHING FOR SPEEDBRAKE ACTUATOR MOUNTING BOLT MISSING.  INSTALLED BUSHING.  PERFORMED AUTO SPEED BRAKE TEST.  CHECK FAILED PER AMM.  SPEED BRAKE LEVER VERY HARD TO MOVE OUT OF ARMED POSITION.  NO BACK CLUTCH REPLACED PER MM 27-62-01, AS APPLICABLE, OPS CHECKED GOOD.
